advertisement
Question
Posted by: penny | 2008/05/20

waffiren re

i never feel well any more. 2 weeks ago i decided to stop it all
my count is 1.02 and stay that low
i get this awfull feeling that all my blood go to my head then it feels blooted, and disipear again
i had a shoulder opp in november last year and got embolism in the lungs. i have been in for check ups did a vein scan and all fine same as xrays of the lungs. the lab people already said that i should speak to my gp to see if i can stop i think i feel ok with out it 3 tab for such a long period is a lot of tab sure it has negitive ifects

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Penny
The warfarin only prevents abnormal clots from forming but I agree, you need to speak to your doctor as you could maybe start using an alternative like 1/2 Disprin or Plavix instead. Stopping the medication altogether could put you at risk for another lung embolism. There may also be something else the matter and your doctor may need to look for other problems too.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Ruby | 2008/05/20

Hey Penny,
Did they recently check your BP? I just remembered someone who was with me in hospital described her high blood pressure exactly the same way you describe the feeling of blood going to your head...
Hope you get better! Regards Ruby

Reply to Ruby

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement